Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 395847, 7 pages.
Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations
The problem of approximate symmetries of a class of nonlinear reaction-diffusion equations called Kolmogorov-Petrovsky-Piskounov (KPP) equation is comprehensively analyzed. In order to compute the approximate symmetries, we have applied the method which was proposed by Fushchich and Shtelen (1989) and fundamentally based on the expansion of the dependent variables in a perturbation series. Particularly, an optimal system of one-dimensional subalgebras is constructed and some invariant solutions corresponding to the resulted symmetries are obtained.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 395847, 7 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nadjafikhah, Mehdi; Mahdavi, Abolhassan. Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 395847, 7 pages. doi:10.1155/2013/395847. https://projecteuclid.org/euclid.aaa/1393449898